# SDR SWAA2019062434014

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 24,788 hours, 10,720 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electrode
- Part number: 285A16006
- Part serial: F04662
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF THE LANDING GEAR HANDLE CAME UP BUT THE GEAR DID NOT RETRACT. AFTER RECYCLING THE LANDING GEAR HANDLE TWICE, THE GEAR RETRACTED. THE MANUAL GEAR RETRACTION DOOR WAS RECYCLED IAW THE QRH. / FOUND PROXIMITY SWITCH ELECTRONICS UNIT INTERNAL FAILED.  R&R UNIT PER AMM.
